default search action
"Bayesian inference for Maxwell distribution under conjugate prior."
Sanku Dey, Tanujit Dey, Sudhansu S. Maiti (2013)
- Sanku Dey, Tanujit Dey, Sudhansu S. Maiti:
Bayesian inference for Maxwell distribution under conjugate prior. Model. Assist. Stat. Appl. 8(3): 193-203 (2013)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.